Optimal monetary policy under uncertainty: A Markov jump-linear-quadratic approach - Commentary

Timothy Cogley

    Research output: Contribution to journalArticle

    Original languageEnglish (US)
    Pages (from-to)295-300
    Number of pages6
    JournalFederal Reserve Bank of St. Louis Review
    Volume90
    Issue number4
    StatePublished - Jul 2008

    Fingerprint

    Optimal monetary policy
    Uncertainty
    Jump

    ASJC Scopus subject areas

    • Business and International Management

    Cite this

    Optimal monetary policy under uncertainty : A Markov jump-linear-quadratic approach - Commentary. / Cogley, Timothy.

    In: Federal Reserve Bank of St. Louis Review, Vol. 90, No. 4, 07.2008, p. 295-300.

    Research output: Contribution to journalArticle

    @article{f008419312ed4256a03bd0883f65dc96,
    title = "Optimal monetary policy under uncertainty: A Markov jump-linear-quadratic approach - Commentary",
    author = "Timothy Cogley",
    year = "2008",
    month = "7",
    language = "English (US)",
    volume = "90",
    pages = "295--300",
    journal = "Federal Reserve Bank of St. Louis Review",
    issn = "0014-9187",
    publisher = "Federal Reserve Bank of St.Louis",
    number = "4",

    }

    TY - JOUR

    T1 - Optimal monetary policy under uncertainty

    T2 - A Markov jump-linear-quadratic approach - Commentary

    AU - Cogley, Timothy

    PY - 2008/7

    Y1 - 2008/7

    UR - http://www.scopus.com/inward/record.url?scp=49449111155&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=49449111155&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:49449111155

    VL - 90

    SP - 295

    EP - 300

    JO - Federal Reserve Bank of St. Louis Review

    JF - Federal Reserve Bank of St. Louis Review

    SN - 0014-9187

    IS - 4

    ER -